Analytic properties of the spectrum in Banach Jordan Systems.

Gerald Hessenberger

Collectanea Mathematica (1996)

  • Volume: 47, Issue: 3, page 277-284
  • ISSN: 0010-0757

Abstract

top
For Banach Jordan algebras and pairs the spectrum is proved to be related to the spectrum in a Banach algebra. Consequently, it is an analytic multifunction, upper semicontinuous with a dense G delta-set of points of continuity, and the scarcity theorem holds.

How to cite

top

Hessenberger, Gerald. "Analytic properties of the spectrum in Banach Jordan Systems.." Collectanea Mathematica 47.3 (1996): 277-284. <http://eudml.org/doc/40317>.

@article{Hessenberger1996,
abstract = {For Banach Jordan algebras and pairs the spectrum is proved to be related to the spectrum in a Banach algebra. Consequently, it is an analytic multifunction, upper semicontinuous with a dense G delta-set of points of continuity, and the scarcity theorem holds.},
author = {Hessenberger, Gerald},
journal = {Collectanea Mathematica},
keywords = {Algebras asociativas; Algebras de Jordan; Algebra de Banach; Operadores acotados; Función subarmónica; Multifunción; Funciones analíticas; Ideal de operadores; Banach Jordan pairs; Banach Jordan algebras; spectrum; analytic multifunction; upper semicontinuous; scarcity theorem},
language = {eng},
number = {3},
pages = {277-284},
title = {Analytic properties of the spectrum in Banach Jordan Systems.},
url = {http://eudml.org/doc/40317},
volume = {47},
year = {1996},
}

TY - JOUR
AU - Hessenberger, Gerald
TI - Analytic properties of the spectrum in Banach Jordan Systems.
JO - Collectanea Mathematica
PY - 1996
VL - 47
IS - 3
SP - 277
EP - 284
AB - For Banach Jordan algebras and pairs the spectrum is proved to be related to the spectrum in a Banach algebra. Consequently, it is an analytic multifunction, upper semicontinuous with a dense G delta-set of points of continuity, and the scarcity theorem holds.
LA - eng
KW - Algebras asociativas; Algebras de Jordan; Algebra de Banach; Operadores acotados; Función subarmónica; Multifunción; Funciones analíticas; Ideal de operadores; Banach Jordan pairs; Banach Jordan algebras; spectrum; analytic multifunction; upper semicontinuous; scarcity theorem
UR - http://eudml.org/doc/40317
ER -

NotesEmbed ?

top

You must be logged in to post comments.